Beechams Max Strength All In One 8pk0423950
Rollover to Zoom
Pinch to Zoom
You May Also Like
While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.View Terms & Conditions »
Registered Seller of Medicines
Beechams Max Strength All in One capsules provide relief from the symptoms of cold and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucus and provide relief from chesty coughs. 8 pack. Warning:Contains paracetamol. Do not take with any other paracetamol-containing products. Keep out of the reach and sight of children. Always read instructions before use.